# SDR DLM88060236

- Difficulty date: April 4, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 44,305 hours, 34,780 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LEFT MAIN GEAR UNSAFE RED LIGHT ILLUMINATED.  ACCOMPLISHED CHECKLIST.  RECYCLED GEAR AND LIGHT EXTINGUISHED.  JACKED A/C, FOUND LT MLG DOWNLOCK CONDUIT RUBBING UPLATCH, LOCK SENSOR BACKSHELL REPOSITIONED CONDUIT RAN GEAR SEVERAL WITH NO TROUBLE FOUND.  DOWN JACKED A/C, REMOVED JACK PADS, ALSO VERIFIED UPLATCH ACTUATOR NOT GETTING HOT.  A/C OK FOR SERVICE.
